MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH PULL REDUCTION INSTRUMENT FOR LISS; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH PULL REDUCTION INSTRUMENT FOR LISS; GUIDE
Catalog Number 324.033
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is a synthes employee.Part: 324.033; lot: 2326778; manufacturing site: (b)(4); release to warehouse date: january 09, 2008.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Visual inspection: the visual inspection has shown that approximately 24mm from the tip section is broken off.The broken tip was not returned for evaluation.The shaft of the tension device is bent, and the coupling part shows strongly wear marks.Dimensional inspection: due to the damages, the relevant dimension could not be measured.However, the parts conformed to dimensional specifications at the time of manufacturing and passed inspection requirements.Document/specification review: the material was reviewed, and the value was confirmed to meet the specification with no (relevant) non-conformance noted.The used material was stainless steel 1.4923 as required.Summary: the visual inspection has shown that approximately 24mm from the tip section is broken off.The broken tip was not returned for evaluation.The shaft of the tension device is bent, and the coupling part shows strongly wear marks.This lot was manufactured in january 2008 according to the specification.Based on that, and the condition of the item, a product related issue can be excluded.Based on the provided information, we are not able to determine the exact cause of this complaint.We only can assume that a combination between intense use and mechanical overload during use did lead to breakage.Based on the manufacturing investigation results, we conclude that the cause of failure is not due to any manufacturing non-conformance.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during inspection on an unknown date, a pulling device was noticed to have unknown damage.There was no procedure nor patient involvement.Upon manufacturer receipt and investigation, it was determined that the device was broken.This report is for a pull reduction instrument for liss.This is report 1 of 1 for (b)(4).

Brand Name
PULL REDUCTION INSTRUMENT FOR LISS
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8691721
Report Number8030965-2019-65209
Device Sequence Number1643956
Product Code FZX
UDI-Device Identifier07611819221345
UDI-Public(01)07611819221345
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number324.033
Device Lot Number2326778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1